MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LEADWIRE,DISP,5-LEAD,PINCH,GE MULTI

Medline Industries, LP MEDLINE; LEADWIRE,DISP,5-LEAD,PINCH,GE MULTI
Catalog Number MDSLWP509
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that dslwp509 was incorrectly connected to the trunk cable (i.E., plugged in upside down), the reading produced hr 0 and asystole on the monitor.While the icu staff tested medline branded leadwires, this false asystole reading occurred twice in less than 24 hours.
 
Additional Manufacturer Narrative
The customer reported that the leadwires were incorrectly connected to the trunk cable (i.E., plugged in upside down), the reading produced hr 0 and asystole on the monitor, and this false asystole reading occurred twice in less than 24 hours.At this time, a sample was not received for investigation, and there were no samples, photos, videos, or other critical details provided, even after follow-ups with the customer.The complaint was not confirmed, and medline was unable to confirm the complaint issue or that the product failed to meet specifications; no root cause was identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LEADWIRE,DISP,5-LEAD,PINCH,GE MULTI
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50884318
Report Number1417592-2026-49987
Device Sequence Number9939355
Product Code IKD
UDI-Device Identifier30888277697632
UDI-Public30888277697632
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSLWP509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown